# SDR ZZDA2011595

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ABOVE ROWS 29/30 INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY & PERFORMED OPS TEST, OPS TEST WAS NORMAL REF 33-51-03 B717 MM.
